# SDR AALA20090911AFW03

- Difficulty date: September 8, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- Aircraft time: 84,716 hours, 15,998 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON FLOORBEAM 303 INNER CHORD BETWEEN RBL 35 AND RBL 46.  THE CORROSION WAS REMOVED BY BLENDING AND A HFEC SURFACE AND OPEN-HOLE INSPECTION WAS ACCOMPLISHED TO ENSURE ALL CORROSION WAS REMOVED AND NO CRACKS EXIT.  A REPAIR STRAP OF 0.063 INCH CRES 301 1/2 HARD WAS INSTALLED OVER THE BLENDED AREA UNDER EA B767-53-007257.
